# SDR SWAA2022020733342

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAS CORROSION ALONG EDGES. / EVALUATED FLOOR PANEL 14AF. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERIFIED NEW FLOOR PANEL 140AF TO BE 453A2610-38 IAW AIPC 25-52-10-19 ITEM 5.
